Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 17, NWS El Paso, TX

November 9, 20156 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Nov 9, 2015, 1:13 PM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Nov 10, 2015, 2:00 PM MST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2015, 1:13 PM MST (20:13 UTC)
In effect from
Nov 10, 2015, 2:00 PM MST
Expired
Nov 11, 2015, 5:00 AM MST
In force
15 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WWUS74 KEPZ 092013
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
113 PM MST MON NOV 9 2015

...STRONG WEST TO SOUTHWEST WINDS ACROSS THE BORDERLAND LATER
TUESDAY AFTERNOON INTO EARLY EVENING...

.A VIGOROUS TROUGH ALOFT OVER THE NORTHWEST UNITED STATES WILL
CHARGE INTO THE CENTRAL AND SOUTHERN ROCKIES LATER TUESDAY. THIS
SYSTEM...ALONG WITH ITS PACIFIC COLD FRONT...WILL BRING STRONG
WESTERLY WINDS OF 25 TO 35 MPH...GUSTING OVER 40 MPH TO THE
BORDERLAND LATER TUESDAY AFTERNOON INTO TUESDAY EVENING. SOME
GUSTS MAY EXCEED 50 MPH ALONG EAST SLOPES OF AREA MOUNTAINS.

NMZ401>412-414-417-TXZ418-420>424-100400-
/O.NEW.KEPZ.WI.Y.0017.151110T2100Z-151111T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO...
MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO...
UPPER VALLEY...HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS...
SALT FLAT...SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK
113 PM MST MON NOV 9 2015

...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MST
TUESDAY. 

* TIMING...2 PM TUESDAY UNTIL 8 PM TUESDAY EVENING.

* WINDS...WEST SOUTHWEST 25 TO 35 MPH GUSTING 40 TO 45 MPH WITH
  GUSTS OVER 50 MPH ALONG EAST SLOPES OF MOUNTAINS. 

*IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS
 AND IN AREAS OF PATCHY BLOWING DUST REDUCING VISIBILITIES TO 1
 TO 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ413-415-416-TXZ419-100400-
/O.NEW.KEPZ.WI.Y.0017.151110T2100Z-151111T1200Z/
SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT...
SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON...
FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO
113 PM MST MON NOV 9 2015

...WIND ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO
5 AM MST WEDNESDAY. 

* TIMING...2 PM TUESDAY UNTIL 5 AM WEDNESDAY.

* WINDS....WEST WINDS SUSTAINED 30 TO 40 MPH WITH GUSTS OF 50 MPH
  OR MORE ALONG EAST SLOPES AND THROUGH MOUNTAIN PASSES.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS
  WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. MINOR
  STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

20
4 follow-up statements
729 
WWUS74 KEPZ 100502
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1002 PM MST MON NOV 9 2015

...STRONG WEST TO SOUTHWEST WINDS ACROSS THE BORDERLAND LATER
TUESDAY AFTERNOON INTO EARLY EVENING...

.A VIGOROUS TROUGH ALOFT OVER THE NORTHWEST UNITED STATES WILL
CHARGE INTO THE CENTRAL AND SOUTHERN ROCKIES LATER TUESDAY. THIS
SYSTEM...ALONG WITH ITS PACIFIC COLD FRONT...WILL BRING STRONG
WESTERLY WINDS OF 25 TO 35 MPH...GUSTING OVER 40 MPH TO THE
BORDERLAND LATER TUESDAY AFTERNOON INTO TUESDAY EVENING. SOME
GUSTS MAY EXCEED 50 MPH ALONG EAST SLOPES OF AREA MOUNTAINS.

NMZ401>412-414-417-TXZ418-420>424-102315-
/O.CON.KEPZ.WI.Y.0017.151110T2100Z-151111T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO...
MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO...
UPPER VALLEY...HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS...
SALT FLAT...SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK
1002 PM MST MON NOV 9 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM MST
TUESDAY...

* TIMING...2 PM TUESDAY UNTIL 8 PM TUESDAY EVENING.

* WINDS...WEST SOUTHWEST 25 TO 35 MPH GUSTING TO 45 MPH WITH
  GUSTS OVER 50 MPH ALONG EAST SLOPES OF MOUNTAINS.

*IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS 
  AND IN AREAS OF PATCHY BLOWING DUST REDUCING VISIBILITIES TO 1 
  TO 3 MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ413-415-416-TXZ419-102315-
/O.CON.KEPZ.WI.Y.0017.151110T2100Z-151111T1200Z/
SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT...
SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON...
FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO
1002 PM MST MON NOV 9 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO 5 AM MST
WEDNESDAY...

* TIMING...2 PM TUESDAY UNTIL 5 AM WEDNESDAY.

* WINDS....WEST WINDS SUSTAINED 30 TO 40 MPH WITH GUSTS OF 50 
  MPH OR MORE ALONG EAST SLOPES AND THROUGH MOUNTAIN PASSES. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS 
  WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. 
  MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
252 
WWUS74 KEPZ 101102
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
402 AM MST TUE NOV 10 2015

...STRONG SOUTHWEST WINDS ACROSS THE BORDERLAND LATER THIS 
AFTERNOON INTO EARLY EVENING...

.A VIGOROUS TROUGH ALOFT OVER THE NORTHWEST UNITED STATES WILL
CHARGE INTO THE CENTRAL AND SOUTHERN ROCKIES LATER TUESDAY. THIS
SYSTEM...ALONG WITH ITS PACIFIC COLD FRONT...WILL BRING STRONG
WESTERLY WINDS OF 25 TO 35 MPH...GUSTING OVER 40 MPH TO THE
BORDERLAND LATER TUESDAY AFTERNOON INTO TUESDAY EVENING. SOME
GUSTS MAY EXCEED 50 MPH ALONG EAST SLOPES OF AREA MOUNTAINS.

NMZ401>412-414-417-TXZ418-420>424-102300-
/O.CON.KEPZ.WI.Y.0017.151110T2100Z-151111T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO...
MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO...
UPPER VALLEY...HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS...
SALT FLAT...SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK
402 AM MST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MST THIS EVENING...

* TIMING...2 PM TUESDAY UNTIL 8 PM TUESDAY EVENING.

* WINDS...WEST SOUTHWEST 25 TO 35 MPH GUSTING TO 45 MPH.

*IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS 
  AND IN AREAS OF PATCHY BLOWING DUST REDUCING VISIBILITIES TO 1 
  TO 3 MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ413-415-416-TXZ419-102300-
/O.CON.KEPZ.WI.Y.0017.151110T2100Z-151111T1200Z/
SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT...
SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON...
FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO
402 AM MST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM MST WEDNESDAY...

* TIMING...2 PM TUESDAY UNTIL 5 AM WEDNESDAY.

* WINDS....WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 MPH.
  GUSTS OF 50 TO 60 MPH CONTINUING INTO EARLY WEDNESDAY MORNING
  NEAR EAST SLOPES OF MOUNTAINS AND THROUGH PASSES.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS 
  WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. 
  MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER
359 
WWUS74 KEPZ 102208
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
308 PM MST TUE NOV 10 2015

...STRONG SOUTHWEST WINDS ACROSS THE BORDERLAND LATER THIS
AFTERNOON INTO EARLY EVENING...

.A STRONG TROUGH ALOFT OVER THE GREAT BASIN OF THE UNITED STATES
WILL MOVE INTO THE CENTRAL AND SOUTHERN ROCKIES BY TUESDAY EVENING.
THIS SYSTEM...ALONG WITH ITS PACIFIC COLD FRONT...WILL BRING
WESTERLY WINDS OF 25 TO 35 MPH...WITH SOME HIGHER GUSTS TO THE
BORDERLAND LATER TUESDAY AFTERNOON INTO TUESDAY EVENING.

NMZ401>412-414-417-TXZ418-420>424-110300-
/O.CON.KEPZ.WI.Y.0017.000000T0000Z-151111T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO...
MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO...
UPPER VALLEY...HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS...
SALT FLAT...SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK
308 PM MST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...3 PM TUESDAY UNTIL 8 PM TUESDAY EVENING.

* WINDS...WEST SOUTHWEST 25 TO 35 MPH GUSTING TO 40 MPH.

*IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS WINDS.
 LOCAL PATCHY BLOWING DUST AREAS MAY TEMPORARILY REDUCE
 VISIBILITIES TO 4 TO 6 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ413-415-416-TXZ419-110300-
/O.CON.KEPZ.WI.Y.0017.000000T0000Z-151111T1200Z/
SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT...
SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON...
FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO
308 PM MST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

* TIMING...3 PM TUESDAY UNTIL 5 AM WEDNESDAY.

* WINDS....WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 MPH.
  GUSTS OF 50 MPH OR MORE ARE POSSIBLE OVERNIGHT INTO THE EARLY
  WEDNESDAY MORNING ALONG EAST SLOPES OF MOUNTAINS AND THROUGH
  PASSES.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS 
  WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. 
  MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
312 
WWUS74 KEPZ 110355
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
855 PM MST TUE NOV 10 2015

...STRONG SOUTHWEST WINDS ACROSS THE BORDERLAND TONIGHT...

.A STRONG TROUGH ALOFT OVER WILL MOVE ACROSS THE CENTRAL AND
SOUTHERN ROCKIES TONIGHT ALONG WITH ITS PACIFIC COLD FRONT
BRINGING WESTERLY WINDS OF 25 TO 35 MPH...WITH SOME HIGHER GUSTS.

NMZ413-415-416-TXZ419-111200-
/O.CON.KEPZ.WI.Y.0017.000000T0000Z-151111T1200Z/
SOUTHERN TULAROSA BASIN-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CLOUDCROFT...
SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON...
FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO
855 PM MST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

* WINDS....WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 
  MPH. GUSTS OF 50 MPH OR MORE ARE POSSIBLE OVERNIGHT INTO THE 
  EARLY WEDNESDAY MORNING ALONG EAST SLOPES OF MOUNTAINS AND 
  THROUGH PASSES. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS IN GUSTS AND CROSS 
  WINDS. REDUCED VISIBILITY IN LOCAL AREAS OF BLOWING DUST. 
  MINOR STRUCTURAL DAMAGE AND LOOSE ITEMS BECOMING WIND BORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 9, 3:01 AM MST, 10 hours 12 minutes earlier.

Area forecast discussion, Nov 9, 3:01 AM MST, 10 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
301 AM MST MON NOV 9 2015

.SYNOPSIS...
A DRY WEEK AHEAD WEST-SOUTHWEST FLOW ALOFT DOMINATES THE WEATHER
PATTERN. TEMPERATURES TODAY AND TUESDAY WILL WARM UP NICELY ABOVE
NORMAL AHEAD OF AN INCOMING PACIFIC STORM SYSTEM. STORM SYSTEM
MOVES TO NEW MEXICO TUESDAY AND THOUGH LITTLE CHANCE OF RAIN
EXISTS...THE STORM WILL BRING THE FIRST STRONG WINDS OF THE SEASON
TO THE BORDERLAND. WINDS OF 25 TO 35 MPH WILL DEVELOP LATE
AFTERNOON AND LAST MUCH OF THE NIGHT. TEMPERATURES WILL COOL DOWN
BACK BELOW NORMAL WEDNESDAY INTO THE WEEKEND AS THE STORM LEAVES
THE SCENE.

&&

.DISCUSSION...
MOSTLY QUIET WEATHER PATTERN IN STORE FOR THE AREA AS WEST TO
SOUTHWEST FLOW ALOFT DOMINATES. LONE SIGNIFICANT FEATURE WILL BE
THE PACIFIC STORM SYSTEM MOVING INTO THE AREA TUESDAY. UPPER LOW
CURRENTLY JUST OFF THE PAC NORTHWEST COAST WITH SURFACE COLD
FRONT EXTENDING DOWN THROUGH CENTRAL CALIFORNIA. COOL TEMPS OF THE
PAST COUPLE OF DAYS WILL WARM UP NICELY TODAY/TUESDAY...AROUND 5
TO 7 DEGREES ABOVE NORMAL. BY TUESDAY AFTERNOON UPPER LOW IS OVER
THE GREAT BASIN WITH COLD FRONT EXTENDING FROM SE COLORADO BACK TO
SW NEW MEXICO. FRONT THEN SHOULD MOVE EAST OF THE CWA BY LATE
EVENING. AHEAD OF THE STORM WINDS WILL BEGIN PICKING UP. TIMING
STILL LOOKS JUST A BIT TOO SLOW FOR MAX WINDS...BUT CONDITIONS
WILL BE CLOSE TO ADVISORY CRITERIA. EXPECT WINDS OF 25-35 MPH WITH
SOME GUSTS TO 45 MPH. WINDS SHOULD STAY UP ALL NIGHT ALONG EAST
SLOPES OF TERRAIN...WHERE GUSTS OF 50-60 MPH COULD OCCUR AROUND
MIDNIGHT TUESDAY NIGHT TO DAYBREAK WEDNESDAY. DYNAMICS AND
MOISTURE OF THE SYSTEM REMAIN NORTH OF THE CWA...AND HENCE ANY
CHANCE OF SHOWERS.

WEDNESDAY INTO THE WEEKEND...BEHIND THE EXITING SYSTEM UPPER FLOW
WILL RETURN TO WEST AND REMAIN MOSTLY DRY. TEMPERATURES WILL FALL
POST FRONTALLY BACK TO AROUND 7-10 DEGREES BELOW NORMAL WEDNESDAY
WITH ONLY SLIGHT MODIFYING OF TEMPERATURES REST OF WEEK. BOTH GFS
AND ECMWF LATCHING ON TO WEAK TROUGH MOVING IN TO THE DESERT
SOUTHWEST THURSDAY AND FRIDAY. BOTH MODELS CLOSE OFF SMALL LOW
OVER ARIZONA FRIDAY. GFS STILL TRYING TO TAP INTO SUB TROPICAL
MOISTURE AFTER BUT THE TAP REMAINS TO OUR EAST. ECMWF SHOWS SAME
BASIC PATTERN THOUGH MODELS DOES SHOW SOME SHOWERS OVER THE
SOUTHERN ZONES SUNDAY/MONDAY. WORTH NOTING...ECMWF IS GRADUALLY
TURNING TO A DRIER SOLUTION SIMILAR TO THE GFS. FOR NOW WILL STICK
WITH GFS FOR LATTER PERIODS.

&&

.AVIATION...VALID 09/12Z-10/12Z.
VFR CONDITIONS SHOULD PREVAIL THRU THE PERIOD AS A RIDGE SHIFTS
EAST AND A TROUGH DEEPENS TO THE WEST. EXPECT SKC WITH FEW-SKC250
DEVELOPING AFTER 10/06Z. LGT VRB SURFACE WINDS WILL BECOME
SOUTHWESTERLY AFTER 18Z AT SPEEDS GENERALLY BELOW 12 KTS. HOWEVER
WINDS COULD GUST TO 20 KTS BETWEEN 18Z AND 23Z.

&&

.FIRE WEATHER...
DRY AND MILD CONDITIONS WILL PREVAIL FOR THE NEXT COUPLE OF DAYS
AS SOUTHWESTERLY FLOW BECOMES ESTABLISHED IN RESPONSE TO A
DEEPENING TROUGH TO OUR WEST. THIS TROUGH WILL CROSS NORTHERN NEW
MEXICO TUESDAY AND WEDNESDAY RESULTING IN AN INCREASE IN WINDS
BOTH DAYS. WETTING PRECIP IS NOT EXPECTED AS THE SYSTEM WILL PASS
JUST TO THE NORTH OF OUR FIRE ZONES. A PACIFIC COLD FRONT WILL
DROP TEMPS FOR THE MIDDLE TO LATER PART OF THE WEEK. DRY
CONDITIONS WILL CONTINUE TO PREVAIL AS THE FLOW ALOFT BECOMES
ZONAL.

DRIER AIR WILL BE MOVING IN FOR MUCH OF THE WEEK AHEAD. MIN RH
VALUES WILL BETWEEN 20 AND 30 PERCENT TODAY BUT WILL BE FALLING TO
NEAR CRITICAL LEVELS TUESDAY. WITH THE INCREASE IN WINDS TUESDAY
AFTERNOON A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR
IN SOME SPOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 73  47  75  50 /   0   0   0   0
SIERRA BLANCA           71  44  76  40 /   0   0   0   0
LAS CRUCES              70  40  74  37 /   0   0   0   0
ALAMOGORDO              68  43  75  38 /   0   0   0   0
CLOUDCROFT              54  33  56  25 /   0   0   0   0
TRUTH OR CONSEQUENCES   67  41  71  36 /   0   0   0   0
SILVER CITY             62  39  60  31 /   0   0   0   0
DEMING                  71  40  73  36 /   0   0   0   0
LORDSBURG               74  39  72  34 /   0   0   0   0
WEST EL PASO METRO      74  44  75  45 /   0   0   0   0
DELL CITY               71  43  76  40 /   0   0   0   0
FORT HANCOCK            76  46  77  44 /   0   0   0   0
LOMA LINDA              69  48  74  40 /   0   0   0   0
FABENS                  76  45  77  43 /   0   0   0   0
SANTA TERESA            72  44  75  42 /   0   0   0   0
WHITE SANDS HQ          70  44  75  44 /   0   0   0   0
JORNADA RANGE           69  34  74  35 /   0   0   0   0
HATCH                   70  34  73  36 /   0   0   0   0
COLUMBUS                73  41  76  40 /   0   0   0   0
OROGRANDE               69  47  76  42 /   0   0   0   0
MAYHILL                 62  37  64  31 /   0   0   0   0
MESCALERO               60  36  63  28 /   0   0   0   0
TIMBERON                59  38  63  31 /   0   0   0   0
WINSTON                 61  36  62  32 /   0   0   0   0
HILLSBORO               67  40  68  33 /   0   0   0   0
SPACEPORT               69  34  73  35 /   0   0   0   0
LAKE ROBERTS            61  32  61  26 /   0   0   0   0
HURLEY                  66  38  64  31 /   0   0   0   0
CLIFF                   70  30  68  29 /   0   0   0   0
MULE CREEK              68  27  64  27 /   0   0   0   0
FAYWOOD                 65  40  66  33 /   0   0   0   0
ANIMAS                  75  40  72  36 /   0   0   0   0
HACHITA                 74  39  74  35 /   0   0   0   0
ANTELOPE WELLS          75  40  73  35 /   0   0   0   0
CLOVERDALE              71  43  70  36 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

HEFNER/LANEY
Hazardous weather outlook, Nov 9, 4:01 AM MST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
401 AM MST MON NOV 9 2015

NMZ401>417-TXZ418>424-101115-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
401 AM MST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WINDY CONDITIONS TUESDAY WITH WINDS SOUTHWEST TO 25 TO 35 MPH.
BLOWING DUST OVER DESERT AREAS IN THE AFTERNOON. WIND GUSTS OF 50
TO 60 MPH POSSIBLE ALONG EAST SLOPES OF MOUNTAINS INTO LATE
TUESDAY NIGHT. ROAD TRAVEL MAY BE DIFFICULT AT TIMES DUE TO
REDUCED VISIBILITIES AND VEHICLE HANDLING IN CROSS WINDS.

NO HAZARDOUS WEATHER IS EXPECTED AFTER TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEFNER

Nearby

Wind Advisories in New Mexico, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.